Announcement

Collapse
No announcement yet.

sleep issues

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    Hi Shelly.

    MND Connect won't be working until Tuesday.

    A fast heartbeat is a side effect of taking Riluzole, but I don't know if this is what is happening to you.

    I know you're not long diagnosed, but have you had your breathing assessed lately? I'm not saying that's your issue, but it needs to be ruled out.
    Do you feel your breathing gets shallow just as you're dropping off? It doesn't take much of a dip in our breathing to make us subconsciously anxious.

    If you're in anyway concerned, seek medical advice.

    Love Ellie.

    Leave a comment:


  • Lynne K
    replied
    Hi Shelly, sorry that was can’t answer your question but sending you positive vibes and a hug, Lynne x

    Leave a comment:


  • matthew55
    replied
    My breathing is my world. Drugs are okay but the mental battle, the only one that counts, is fought with your mood. I recently discovered Prozac and haven't looked back. πŸ‘πŸ˜πŸ€—x

    Leave a comment:


  • shelly21
    started a topic sleep issues

    sleep issues

    hi all. My first asking for advice post. I have recently been diagnosed. I have symptoms for over a year now. The last week or so i seem to get a flutter/strong palpitation in my chest just when i am nodding off. I have started riluzole which i take in the morning. I will start taking 2 per day (p.m & a.m) next week. Wondered if this was common and if so did anyone identify the cause etc. It is a little frightening as well i am aware of the breathing issues that can happen etc. I have been sleeping using a wedge pillow etc so i am not sleeping flat. I am also on sertraline. any help appreciated.
Working...
X